Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 201, NWS Norman, OK

May 6, 2015Caddo County, Comanche County, Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at May 6, 2015, 2:11 PM CDT for Caddo County, Comanche County, Oklahoma. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
May 6, 2015, 2:11 PM CDT (19:11 UTC)
Expired
May 6, 2015, 3:00 PM CDT
In force
49 min
Issued by
NWS Norman, OK
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Caddo County, OK, Comanche County, OK

The radar

The Altus AFB radar (KFDR), 80 km from the middle of the area, began a volume at 19:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 6, 1:23 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 7.2 hours before the alert went out and 99 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2015-05-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1226 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2015-05-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 219 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1226 J/kg
Mixed-layer CIN
-16 J/kg
Mixed-layer LCL
562 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
219 m²/s²
0-3 km storm-relative helicity
308 m²/s²
Significant tornado parameter
1.2
Supercell composite
9.1

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 6, 12:53 PM CDT, 1 hour 18 minutes earlier.

Area forecast discussion, May 6, 12:53 PM CDT, 1 hour 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
1253 PM CDT WED MAY 6 2015

.DISCUSSION...
THE 18Z AVIATION DISCUSSION FOLLOWS....

&&

.AVIATION...
TIMING OF EVERYTHING IN THE TAFS IS LOW CONFIDENCE. THE FORECASTS
ARE BASED ON THE GENERAL IDEA OF NORMAL DIURNAL IMPROVEMENT IN
CEILINGS...FOLLOWED BY THE DEVELOPMENT OF TSRA IN SW OK/W N
TX...MOST LIKELY AFFECTING TAF SITES WITHIN A FEW HOURS OF
01Z...ALTHOUGH TSRA ARE ALREADY DEVELOPING. SEVERE STORMS ARE
LIKELY TO OCCUR...BUT CANNOT BE FORECAST PRECISELY ENOUGH TO
INCLUDE IN TAFS. LATE TONIGHT...LOW LEVEL MOISTURE IS LIKELY TO
CREATE A LOW CLOUD LAYER SIMILAR TO THIS MORNING...FOLLOWED BY THE
USUAL DIURNAL IMPROVEMENT. WE DO NOT EXPECT WIDESPREAD TSRA
TONIGHT...BUT SCT TSRA ARE LIKELY THROUGH AT LEAST 05Z. MODERATE
TO FAIRLY STRONG S WINDS WILL CONTINUE WITH RELATIVELY LITTLE
CHANGE THROUGH THE PERIOD.

CMS
&&

.PREV DISCUSSION... /ISSUED 1046 AM CDT WED MAY 6 2015/

UPDATE...
SOME LIGHT SHOWERS CONT TO DEVELOP THIS MORNING IN PARTS OF SW AND
CENTRAL OK. LOOKS LIKE THERE MAY BE A WEAK DISTURBANCE IN THE FLOW
THAT IS HELPING TO GENERATE THIS ACTIVITY. THE SHOWERS WILL LIKELY
SHIFT OUT OF THE AREA OR END EARLY THIS AFTN AS THIS DISTURBANCE
MOVES OUT OF THE AREA. GUSTY WINDS TODAY... ESPECIALLY IN NW OK.
SOME LOCATIONS ARE CURRENTLY GUSTING ABOVE 40 MPH. WIND SPEEDS ARE
EXPECTED TO DECREASE SLIGHTLY LATE MORNING/EARLY AFTN SO WILL HOLD
OFF ON A WIND ADVISORY BUT IF THE STRONG WINDS PERSIST MAY NEED
ONE FOR A FEW COUNTIES IN NW OK. WILL CONTINUE TO MONITOR.

SOME SEVERE STORMS ARE STILL POSSIBLE LATER THIS AFTERNOON AND
THIS EVENING ACROSS PARTS OF THE FA... WITH LARGE HAIL... DAMAGING
WIND GUSTS... AND A FEW TORNADOES POSSIBLE.

PREV DISCUSSION... /ISSUED 630 AM CDT WED MAY 6 2015/

AVIATION...06/12Z TAF ISSUANCE...
ACTIVE AVIATION PERIOD... CEILINGS WILL VARY THIS MORNING BETWEEN
IFR AND MVFR AT ALL SITES... WITH WIDELY SCATTERED SHOWERS AND
THUNDER ACROSS CENTRAL OKLAHOMA. STORMS WILL CONTINUE TO MOVE
SLOWLY EASTWARD THROUGH MID TO LATE MORNING... WITH CEILINGS
EXPECTED TO IMPROVE TO MVFR TO VFR THROUGH 06/18Z. THUNDERSTORM
CHANCES WILL INCREASE LATE THIS AFTERNOON AND EVENING ACROSS FAR
WRN OK/WRN N TX... FELT CONFIDENT TO MENTION IN
KCSM/KHBR/KLAW/KSPS TAFS WITH TEMPO GROUP. SOUTH WINDS WILL REMAIN
GUSTY TODAY... INCREASING TO 20 TO 30KTS THROUGH THE LATE MORNING
AND THROUGH THE AFTERNOON.

JTK

PREV DISCUSSION... /ISSUED 548 AM CDT WED MAY 6 2015/

UPDATE...
PRECIP/WX THROUGH THIS MORNING...

DISCUSSION...
ISOLATED STORMS HAVE CONTINUED TO DEVELOP SOUTH OF THE OKC METRO
NEAR THE CANADIAN RIVER VALLEY... LIFTING N/NE THIS MORNING. THIS
ACTIVITY APPEARS TO BE TIED TO A WEAK 850MB DPT AXIS THAT NUDGES
INTO CENTRAL OK... WITH STORMS DEVELOPING ON THE AXIS OF 12 TO 14C
DEWPOINTS. ELSEWHERE... STORMS CONTINUE TO DEVELOP NEAR THE
TERMINUS OF THE LLJ OVER NORTH CENTRAL OK... NEAR PONCA CITY.
EXPECT THIS ACTIVITY TO PERSIST THROUGH SUNRISE... WITH THE BULK
OF THE PRECIP CONTINUING TO EXIT ACROSS ERN OK.

JTK

PREV DISCUSSION... /ISSUED 348 AM CDT WED MAY 6 2015/

DISCUSSION...
A LOT TO COVER... TRIED TO HIT THE HIGHLIGHTS TODAY THROUGH
SATURDAY.

THIS MORNING... THUNDERSTORMS WILL CONTINUE TO MOVE EASTWARD
ACROSS CENTRAL OK. ALOFT... THE H500 NEGATIVELY TILTED TROUGH
CONTINUES TO CHURN N/NE INTO ERN CO/WRN KS... RESULTING IN A
REGION OF STRONG ASCENT ACROSS MUCH OF OK. THIS COMBINED WITH
DECENT LL SHEAR... GUSTS OF 35 TO 45 MPH AND SPORADIC GUSTS OF 55
TO 65 MPH WILL CONTINUE TO BE POSSIBLE WITH THE STRONGEST
THUNDERSTORMS THROUGH 4 TO 5 AM. HEAVY RAINFALL ACROSS THE REGION
HAS ALSO RESULTED IN SEVERAL REPORTS OF FLASH FLOODING...
INCLUDING SIGNIFICANT FLOODING OF ROADWAYS IN NORMAN AND IN CYRIL.

THROUGH SUNRISE... EXPECT SKIES TO CONTINUE TO CLEAR ACROSS WRN OK.
THROUGH 08Z... WV IMAGERY PAINTS THE PICTURE FAIRLY CLEAR... WITH
DRIER AIR HELPING THIN CLOUD COVER WITHIN THE MID-LEVELS ACROSS
PORTIONS OF THE TX PH. IT APPEARS... AT THE MOMENT... THAT WE WILL
RECOVER FAIRLY WELL TODAY AHEAD OF THE NEXT H500 IMPULSE THAT IS
CURRENTLY TRAVERSING THROUGH NERN NM. LL MOISTURE WILL STEADILY
INCREASE THROUGH THE DAY ACROSS CENTRAL INTO WRN OK... ESPECIALLY
ACROSS SWRN OK INTO NRN TX WHERE MID 60S DPTS ARE EXPECTED BY EARLY
AFTN. WITH SFC WARMING THROUGH THE AFTN... INSTABILITY WILL
INCREASE... WITH MLCAPE VALUES ANYWHERE FROM 1200 TO 2500 J/KG
POOLING AHEAD OF THE DRY LINE. SPEAKING OF THE DRYLINE...
TRADITIONAL GUIDANCE (NAM/GFS/ECMWF) DEVELOP A MODEST DPT
GRADIENT... ADVANCING JUST TO THE WRN OK/TX BORDER. MESOSCALE
GUIDANCE FROM THE NMM AND ARW FLAVORS OF THE WRF ARE A TAD MORE
AGGRESSIVE... ADVANCING IT A TOUCH FURTHER INTO WRN OK/WRN N TX.
EXPECT MODEST DEEP LAYER SHEAR... 30-40KTS AND ORIENTED
PERPENDICULAR TO THE BOUNDARY... SUGGESTING SUPERCELL DEVELOPMENT.
BUFR PROFILES OF CAPE WITHIN THE HAIL GROWTH ZONE WOULD EASILY
SUGGEST GOLF BALLS... TO NEAR BASEBALLS WITH THE STRONGEST STORMS.
AS FOR TORNADOES... BETTER CHANCE WILL LIKELY BE IN SRN KS WHERE LL
WIND FIELDS WILL HAVE MORE INFLUENCE FROM THE RESIDENT SFC LOW.
HOWEVER... THERE REMAINS A LOW CHANCE OF TORNADO DEVELOPMENT WITH
THE STRONGEST STORMS ACROSS PORTIONS OF WRN OK/WRN N TX... AS LL
SHEAR INCREASES WITHIN A NARROW WINDOW LATE THIS AFTN/EVENING... AND
COULD BE ENHANCED IF THE DRYLINE MAKES IT A TAD FARTHER EAST AND
STORMS CAN MAINTAIN RESIDENCE ON THE BOUNDARY OR IF ADDITIONAL
STORMS GO UP ON ANY OUTFLOW FROM EARLIER UPDRAFTS. OVERALL...
DAMAGING HAIL AND WINDS REMAIN THE PRIMARY CONCERNS.

OVERNIGHT AND THURSDAY... SCATTERED STORMS WILL LIKELY LINGER ACROSS
PORTIONS OF THE REGION... PRIMARILY FROM WRN N TX AND SRN OK THROUGH
NERN OK AS BROAD ISENTROPIC ASCENT REMAINS ACROSS THE REGION...
WHILE TO THE NORTH IN KS... A COLD FRONT WILL STALL... LINGERING
FROM THE NRN PANHANDLES INTO NERN KS WITH A SFC LOW DEVELOPING OVER
THE PANHANDLES THROUGH THU AFTN. ONCE AGAIN... THE DRYLINE WILL MAKE
ANOTHER PUSH INTO THE ERN PANHANDLES NEAR THE OK/TX BORDER. STORM
DEVELOPMENT WILL RELY HEAVILY ON HOW THE ATMOSPHERE RESPONDS TO THE
PRIOR MORNING ACTIVITY. AT THE MOMENT... EXPECT ENOUGH RECOVERY TO
GET MLCAPE VALUES IN THE 1200 TO 2500 J/KG RANGE AGAIN... WITH
INITIATION SOMEWHERE NEAR THE TRIPLE POINT IN SWRN KS... WHERE THE
DRYLINE AND COLD FRONT INTERSECT... WITH DEEP LAYER SHEAR SUPPORTIVE
OF SUPERCELL DEVELOPMENT ALONG THE DRYLINE ACROSS THE PANHANDLES
THROUGH THE LATE AFTN/EVENING. LARGE HAIL AND DAMAGING WIND GUSTS
WILL BE THE PRIMARY HAZARDS... WITH A WINDOW FOR TORNADO DEVELOPMENT
WITH INITIAL DEVELOPMENT ACROSS SWRN KS AND THE PANHANDLES... WITH A
LOW CHANCES ACROSS NWRN OK/WRN OK. OVERNIGHT... AGREE WITH SPC
ANALYSIS... STORMS WILL LIKELY MERGE INTO AN MCS OVERNIGHT INTO
FRIDAY MORNING AIDED BY THE INCREASING LLJ AND MOVING EASTWARD
ACROSS SRN KS/NRN OK THROUGH FRI MORNING.

FOR FRIDAY... SEVERE WEATHER CHANCES WILL DEVELOP ONCE AGAIN AS
ANOTHER H500 IMPULSE TRAVERSES THE WRN TROUGH AND LIFTS E/NE INTO
THE SRN PLAINS. SIMILAR TO TODAY AND THU... INSTABILITY DEVELOPMENT
WILL BE CONDUCIVE TO RECOVERY... BUT A QUICK GLANCE THIS MORNING
SUGGEST LARGE SCALE LIFT AND FOCUSING FROM THE COLD FRONT IN SRN KS
AND THE DRYLINE WILL COMBINE WITH INCREASING INSTABILITY ONCE AGAIN
FOR STORMS. LARGE HAIL AND DAMAGING WINDS WILL BE THE THREATS...
WITH A POSSIBLE TORNADO HAZARD IN THE EARLY EVENING AS BUFR
SOUNDINGS SUGGEST LOW LCLS AND LL SHEAR WILL INCREASE AS SFC WINDS
BACK ACROSS SWRN KS/NRN PANHANDLES/NWRN OK. OVERNIGHT... STORMS WILL
ONCE AGAIN LIKELY DEVELOP INTO AN MCS... MOVING ACROSS SRN KS/NRN OK.

PRESSING FOR TIME... STORM CHANCES WILL EXIST ON SATURDAY AS WELL...
WITH SEVERE STORMS POSSIBLE ONCE AGAIN IN THE AFTN AND EVENING AS
THE DRYLINE MAKES ANOTHER SURGE EAST... WITH GUIDANCE SUGGESTING A
FARTHER PUSH INTO WRN OK. MID-RANGE GUIDANCE SUGGESTS A SIMILAR
SETUP TO THU AND FRI... WITH A SFC LOW LIFTING NORTHWARD AND STORMS
DEVELOPING ON THE DRYLINE LATE IN THE AFTN WITH DECENT SHEAR AND
INSTABILITY.

FOR SUNDAY... THE COLD FRONT WILL FINALLY PUSH S/SE ACROSS THE SRN
PLAINS AS THE WRN TROUGH FINALLY ADVANCES ACROSS THE ROCKIES. PRECIP
CHANCES WILL CONTINUE THROUGH THE DAY... ENDING NW/SE OVERNIGHT INTO
MONDAY MORNING.

JTK

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  76  64  77  64 /  60  50  40  60
HOBART OK         78  62  77  64 /  30  60  50  70
WICHITA FALLS TX  80  64  79  66 /  30  60  50  50
GAGE OK           81  62  80  59 /  10  20  50  60
PONCA CITY OK     76  66  79  63 /  70  50  40  70
DURANT OK         77  65  79  67 /  60  40  50  50

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
TX...NONE.
&&

25/23/23
Hazardous weather outlook, May 6, 11:41 AM CDT, 2 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1141 AM CDT WED MAY 6 2015

OKZ004>048-050>052-TXZ083>090-071645-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-
NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-
BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-
CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-
TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-
JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-
FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1141 AM CDT WED MAY 6 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN...
WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH
TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

.THUNDERSTORMS...
THERE IS AN ENHANCED RISK OF SEVERE THUNDERSTORMS ACROSS PART OF
WESTERN AND CENTRAL OKLAHOMA AND WESTERN NORTH TEXAS.

LOCATION...
THE ENHANCED RISK AREA IS GENERALLY ALONG AND EAST OF A LINE FROM
FREEDOM AND CLINTON... TO ALTUS OKLAHOMA AND BENJAMIN TEXAS... AND
THEN WEST OF A LINE FROM BLACKWELL AND STILLWATER... TO PAULS
VALLEY AND ARDMORE OKLAHOMA. THIS INCLUDES PLACES SUCH AS ENID...
THE OKLAHOMA CITY METRO... LAWTON... AND WICHITA FALLS.

TIMING...
4 PM TO MIDNIGHT

IMPACTS...
HAIL UP TO THE SIZE OF BASEBALLS...
WIND GUSTS OF 60 TO 70 MPH...
A FEW TORNADOES...
LOCALLY HEAVY RAINFALL WHICH COULD CAUSE SOME FLOODING...

.SPOTTER AND EMERGENCY MANAGEMENT STATEMENT...

STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL IN THE
RISK AREAS SHOULD BE READY FOR SEVERE WEATHER OPERATIONS.

DISCUSSION...
BY LATE AFTERNOON... SOME THUNDERSTORMS ARE EXPECTED TO DEVELOP
ALONG A DRYLINE IN WESTERN OKLAHOMA AND ADJACENT AREAS OF NORTH
TEXAS. THE NUMBER OF STORMS THAT AFFECT PARTS OF OKLAHOMA AND
WESTERN NORTH TEXAS COULD BE LOW BUT THOSE STORMS THAT DO DEVELOP
WILL HAVE A HIGH PROBABILITY OF BEING SEVERE. HIGH INSTABILITY
ALONG WITH STRONG WIND SHEAR ACROSS THE AREA WILL SUPPORT
SUPERCELL STORMS WITH VERY LARGE HAIL AND DAMAGING WIND GUSTS. A
FEW TORNADOES WILL ALSO BE POSSIBLE. THUNDERSTORM INTENSITY IS
EXPECTED TO GRADUALLY WEAKEN DURING THE OVERNIGHT HOURS...BUT
STORMS MAY STILL PRODUCE LOCALLY HEAVY RAINFALL AND SOME HAIL.

THE FORECAST COULD CHANGE THIS AFTERNOON AS WE CONTINUE TO MONITOR
THE SITUATION SO CHECK BACK OFTEN FOR THE LATEST INFORMATION ON
THE POTENTIAL FOR SEVERE WEATHER LATER TODAY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

.THUNDERSTORMS...
A VERY ACTIVE WEATHER PATTERN WILL REMAIN IN PLACE THROUGH AT
LEAST SUNDAY. SEVERE STORMS WILL BE POSSIBLE EACH DAY...ESPECIALLY
DURING THE MID AFTERNOON INTO THE LATE EVENING. AT THIS
TIME...SATURDAY MAY HAVE THE GREATEST POTENTIAL FOR SEVERE WEATHER
AS A STRONG STORM SYSTEM APPROACHES THE SOUTHERN PLAINS.

GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW
OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.

In the hours before

Local storm report, May 6, 11:19 AM CDT, 2 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1119 AM CDT WED MAY 06 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 AM     TSTM WND DMG     2 NE PAULS VALLEY       34.76N 97.20W
05/06/2015                   GARVIN             OK   FIRE DEPT/RESCUE

            METAL TRAILOR AND 2 STORAGE SHEDS DESTROYED. POSSIBLE
            ROOF DAMAGE TO A HOME. REPORTED AT THE INTERSECTION OF
            HWY 19 AND CTY RD 1550

1245 AM     TSTM WND DMG     NE OKLAHOMA CITY        35.47N 97.51W
05/06/2015                   OKLAHOMA           OK   BROADCAST MEDIA

            POWER LINE DOWNED, DAMAGING A UTILITY METER AT A HOME.
            TREE DOWNED ALONG WITH MANY TREE LIMBS. REPORTED NEAR
            INTERSECTIONS OF NE36TH AND N. MARTIN LUTHER KING AVE.

1237 AM     TSTM WND DMG     N NORMAN                35.22N 97.44W
05/06/2015                   CLEVELAND          OK   NWS EMPLOYEE

            TREE LIMBS DOWN AT ROCKCREEK RD AND N PORTER AVE.

&&

JPIKE
Local storm report, May 6, 12:27 PM CDT, 1 hour 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1227 PM CDT WED MAY 06 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 AM     TSTM WND DMG     DEL CITY                35.45N 97.44W
05/06/2015                   OKLAHOMA           OK   PUBLIC

            REPORT OF SEVERAL TREES DAMAGED IN AN AREA GENERALLY
            ALONG I-40 BETWEEN SE 15TH ST AND SOONER RD.

&&

JPIKE

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 5, 9:12 PM CDTSpecial Weather StatementOUNHarmon33 min
May 5, 10:20 PM CDTSpecial Weather StatementOUNGrady25 min
May 5, 10:44 PM CDTSpecial Weather StatementOUNGrady31 min
May 5, 10:47 PM CDTSevere Thunderstorm WarningOUNKiowa28 min
May 5, 11:41 PM CDTFlash Flood WarningOUNCaddo, Canadian, Comanche, Grady, Kiowa3 hr
May 5, 11:47 PM CDTSpecial Weather StatementOUNLogan, Oklahoma28 min
May 5, 11:56 PM CDTSpecial Weather StatementOUNGrady34 min
May 6, 12:00 AM CDTSevere Thunderstorm WarningOUNGarfield, Noble30 min
May 6, 12:21 AM CDTAreal Flood AdvisoryOUNCleveland, Oklahoma114 min
May 6, 12:27 AM CDTSevere Thunderstorm WarningOUNCanadian, Cleveland, Grady, Kingfisher, Logan, McClain and 2 more48 min
May 6, 1:02 AM CDTSevere Thunderstorm WarningOUNCarter, Garvin, Murray28 min
May 6, 1:40 AM CDTFlash Flood WarningOUNCleveland, McClain3 hr
May 6, 2:11 AM CDTAreal Flood AdvisoryOUNGrady, Stephens3 hr
May 6, 2:42 AM CDTSevere Thunderstorm WarningOUNPottawatomie, Seminole33 min
May 6, 3:11 AM CDTSpecial Weather StatementOUNMcClain, Pottawatomie34 min
May 6, 3:36 AM CDTAreal Flood AdvisoryOUNHughes, Pottawatomie, Seminole3 hr
May 6, 3:41 AM CDTSevere Thunderstorm WarningOUNHughes, Seminole34 min
May 6, 6:10 AM CDTRiver Flood WarningOUNPottawatomie, Seminole5 days
May 6, 6:46 AM CDTSpecial Weather StatementOUNLincoln29 min
May 6, 12:46 PM CDTSevere Thunderstorm WarningOUNCaddo26 min
May 6, 2:45 PM CDTTornado WarningOUNCaddo30 min
May 6, 3:03 PM CDTSevere Thunderstorm WarningOUNBlaine, Major42 min
May 6, 3:10 PM CDTTornado WarningOUNCaddo, Grady35 min
May 6, 3:35 PM CDTSpecial Weather StatementOUNCleveland, Oklahoma25 min
May 6, 3:43 PM CDTTornado WarningOUNGrady32 min
May 6, 3:45 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Blaine, Garfield, Grant, Major45 min
May 6, 4:03 PM CDTTornado WarningOUNAlfalfa, Garfield, Grant, Major27 min
May 6, 4:12 PM CDTTornado WarningOUNGrady33 min
May 6, 4:27 PM CDTTornado WarningOUNMajor33 min
May 6, 4:43 PM CDTTornado Warning EmergencyOUNGrady, McClain47 min
May 6, 4:48 PM CDTSevere Thunderstorm WarningOUNCuster, Dewey42 min
May 6, 4:52 PM CDTTornado WarningOUNAlfalfa, Garfield, Major23 min
May 6, 5:15 PM CDTTornado WarningOUNAlfalfa, Garfield, Grant, Major30 min
May 6, 5:21 PM CDTSevere Thunderstorm WarningOUNCaddo, Grady39 min
May 6, 5:24 PM CDTSevere Thunderstorm WarningOUNBlaine, Dewey51 min
May 6, 5:25 PM CDTTornado Warning EmergencyTornado observedCatastrophic damage threatOUNCleveland, Grady, McClain9 min
May 6, 5:29 PM CDTTornado WarningOUNCleveland, McClain31 min
May 6, 5:44 PM CDTTornado WarningOUNGarfield, Grant31 min
May 6, 5:55 PM CDTSevere Thunderstorm WarningOUNJackson, Tillman50 min
May 6, 5:56 PM CDTTornado WarningOUNCleveland34 min
May 6, 6:04 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Grant41 min
May 6, 6:04 PM CDTSevere Thunderstorm WarningOUNCotton, Tillman16 min
May 6, 6:06 PM CDTFlash Flood Warning EmergencyOUNCaddo, Canadian, Cleveland, Grady, McClain, Oklahoma15 hr
May 6, 6:09 PM CDTSevere Thunderstorm WarningOUNCleveland, Oklahoma51 min
May 6, 6:12 PM CDTSevere Thunderstorm WarningOUNCaddo, Canadian, Grady48 min
May 6, 6:13 PM CDTSevere Thunderstorm WarningOUNGrant32 min
May 6, 6:17 PM CDTTornado WarningOUNCleveland, Oklahoma28 min
May 6, 6:18 PM CDTSevere Thunderstorm WarningOUNBlaine, Dewey, Major42 min
May 6, 6:21 PM CDTSevere Thunderstorm WarningOUNAlfalfa24 min
May 6, 6:31 PM CDTTornado WarningOUNCaddo, Canadian, Grady29 min
May 6, 6:36 PM CDTTornado Warning Tornado observedOUNBlaine, Dewey, Major24 min
May 6, 6:39 PM CDTTornado WarningOUNCleveland, Lincoln, Oklahoma, Pottawatomie20 min
May 6, 6:43 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Grant32 min
May 6, 6:48 PM CDTSevere Thunderstorm WarningOUNJackson, Kiowa, Tillman29 min
May 6, 6:57 PM CDTTornado WarningOUNGrant33 min
May 6, 6:57 PM CDTTornado Warning Tornado observedOUNGrady33 min
May 5, 10:56 PM CDTSpecial Weather StatementOUNFoard34 min
May 5, 11:05 PM CDTSevere Thunderstorm WarningOUNFoard, Hardeman40 min
May 6, 4:15 PM CDTSpecial Weather StatementOUNKnox30 min
May 6, 4:35 PM CDTSevere Thunderstorm WarningOUNKnox40 min
May 6, 4:54 PM CDTSevere Thunderstorm WarningOUNBaylor, Knox21 min
May 6, 5:02 PM CDTSevere Thunderstorm WarningOUNFoard, Knox13 min
May 6, 5:12 PM CDTSevere Thunderstorm WarningOUNBaylor, Foard, Hardeman, Knox, Wilbarger63 min
May 6, 5:15 PM CDTSevere Thunderstorm WarningOUNBaylor, Knox, Wilbarger45 min
May 6, 5:48 PM CDTSevere Thunderstorm WarningOUNBaylor42 min
May 6, 6:24 PM CDTSevere Thunderstorm WarningOUNArcher, Baylor, Wichita, Wilbarger51 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.